MAUDE Adverse Event Report: CAREFUSION, INC TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Catalog Number 406151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that separation occurred during use with a tray epid cont we17g3.5 swc x3796.The following information was provided by the initial reporter, "ob reports stingray connectors are disconnecting from epidural catheters".
 
Additional Manufacturer Narrative
The changes are as follows: date of event: (b)(6) 2019 date received by manufacturer: 2019-07-29.Medical device lot #: 0001299758 medical device expiration date: 2020-09-30.Device manufacture date: 2019-05-02.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: sample evaluation was not able to verify the failure mode.When attempting to place the catheter in the stingray connector the catheter was unable to be inserted fully.This does not verify the failure mode since the stingray connectors are one time use and would not work properly when reopened and closed.The most probable root cause of the reported failure mode is improper use of the device.The stingray connector is a one-time use device.If the device was reused it would not function properly.The stingray connector is currently in the process of being replaced.A dhr review of all applicable manufacturing records for lot 0001299758 did not identify any issues that may have contributed to the reported failure mode.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The changes are as follows: date received by manufacturer: 2019-07-29.
 
Event or Problem Description

Brand Name
TRAY EPID CONT WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8854897
Report Number1625685-2019-00082
Device Sequence Number11419275
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public00382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2020
Device Catalogue Number406151
Device Lot Number0001299758
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer07/29/2019
07/29/2019
07/29/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date08/08/2019
08/20/2019
09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;